# SDR 2024F00050

- Difficulty date: March 4, 2024
- Submitted: March 4, 2024
- Operation: General aviation
- Aircraft: N581EA
- Make and model: Beech 200CBEECH
- Aircraft serial: BL143
- Aircraft time: 11,664 hours, 8,602 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: UNKNOWN
- Condition: Clogged
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

EXPERIENCED ABNORMAL AIRSPEED INDICATION DURING TAKEOFF ROLL. CORRECTIVE ACTION WAS TO REMOVE OBSTRUCTION FROM PITOT TUBE, INSPECTED AND FOUND GOOD. OPERATIONAL CHECKED IN ACCORDANCE WITH BEECH MAINTENANCE MANUAL CH 34-00-05.
